# SDR DL72S953836

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1323
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-1 LTR CHECK, FOUND 48 SEC TORQUE BOX WEB IS CRACKED AT LIGHTENING HOLE, STA 1323 LT.  REPAIRED PER MM 53-11-0.
